# SDR AALA202405065483

- Difficulty date: May 4, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N783AN
- Make and model: Boeing 777223
- Aircraft serial: 30004
- Aircraft time: 93,253 hours, 11,589 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1017461
- Condition: Broken
- Location: Crew Rest
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT NEAR FLIGHT CREW REST DOOR BROKEN. MAINTENANCE REPLACED FLOOR PROXIMITY LIGHT AT CENTER CLOSET DOOR LH1 IAW AMM 33-51-05.
